# SDR MASA00005

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOS/CMH - FLT 5313 - AFTER TAKOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT AND THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE FLEW IN FROM PHL TO BOS TO INSPECT.   MAINTENANCE FOUND THE NOSE GEAR WEIGHT OFF WHEELS PROXIMITY SWITCH TARGET BRACKET OUT OF ADJUSTMENT.  MAINTENANCE RE-RIGGED THE SWITCH AND OPS CHECKED THE GEAR GOOD BY SWINGING THE GEAR ON THE JACKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
